# SDR 05FDEA01050

- Difficulty date: April 19, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 28,678 hours, 16,400 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOORS LIGHT ILLUMINATED AFTER RETRACTING LANDING GEAR WITH GEAR DOOR LIGHT ILLUMINATED ON S/O PANEL.
